# SDR COM20387

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAULT MESSAGE ON EICAS, ZERO FLAPS LANDING.  COULD NOT DUPLICATE PROBLEM.  SYSTEM TEST NORMAL AND ACFT RETURNED TO SERVICE.
